An ordinary differential equation arising in the ricci flow on the plane

Jong Shenq Quo, Yung Jen Lin Guo

Research output: Contribution to journalArticle

Abstract

We consider an ordinary differential equation arising in the study of the Ricci flow on R2. The existence and uniqueness of solutions of this equation are derived. We then study the asymptotic behaviour of these solutions at ±00.

Original languageEnglish
Pages (from-to)438-444
Number of pages7
JournalANZIAM Journal
Volume42
Issue number3
Publication statusPublished - 2001 Dec 1

Fingerprint

Ricci Flow
Asymptotic Behavior of Solutions
Existence and Uniqueness of Solutions
Ordinary differential equation

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

An ordinary differential equation arising in the ricci flow on the plane. / Quo, Jong Shenq; Lin Guo, Yung Jen.

In: ANZIAM Journal, Vol. 42, No. 3, 01.12.2001, p. 438-444.

Research output: Contribution to journalArticle

@article{708dd004da1a48cfb049efa39f2a33eb,
title = "An ordinary differential equation arising in the ricci flow on the plane",
abstract = "We consider an ordinary differential equation arising in the study of the Ricci flow on R2. The existence and uniqueness of solutions of this equation are derived. We then study the asymptotic behaviour of these solutions at ±00.",
author = "Quo, {Jong Shenq} and {Lin Guo}, {Yung Jen}",
year = "2001",
month = "12",
day = "1",
language = "English",
volume = "42",
pages = "438--444",
journal = "ANZIAM Journal",
issn = "1446-1811",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - An ordinary differential equation arising in the ricci flow on the plane

AU - Quo, Jong Shenq

AU - Lin Guo, Yung Jen

PY - 2001/12/1

Y1 - 2001/12/1

N2 - We consider an ordinary differential equation arising in the study of the Ricci flow on R2. The existence and uniqueness of solutions of this equation are derived. We then study the asymptotic behaviour of these solutions at ±00.

AB - We consider an ordinary differential equation arising in the study of the Ricci flow on R2. The existence and uniqueness of solutions of this equation are derived. We then study the asymptotic behaviour of these solutions at ±00.

UR - http://www.scopus.com/inward/record.url?scp=33747327490&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747327490&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33747327490

VL - 42

SP - 438

EP - 444

JO - ANZIAM Journal

JF - ANZIAM Journal

SN - 1446-1811

IS - 3

ER -